# SDR P5CA9500784

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Cascade Vane
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE OUTBOARD NR 5 CASCADE VANE HAS CORROSION AND BROKEN VANE.  BLENDED BROKEN VANE AND CORRODED SURFACE PER BOEING SRM 51-10-01.
